# SDR CHQA201100248

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 19,226 hours, 16,915 cycles
- Engine: Allsn AE3007A
- Engine time: 15,372 hours, 15,223 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2011AC03
- Part serial: 56000973
- Condition: Faulty
- Location: Zone 100
- Part time: 19,235 hours, 16,923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING FLIGHT RECEIVED AND AILERON MISTRIM MESSAGE AND THAT THE AILERONS WERE BINDING WHILE ATTEMPTING TO TURN RIGHT.  THE CREW FORCED THE AILERONS FREE AND THE AIRCRAFT FLEW NORMALLY THE REST OF THE FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO CMH AND FURTHER TROUBLESHOOTING WAS PERFORMED.  AS A RESULT, BOTH AHRS COMPUTERS WERE REPLACED, ALONG WITH THE LEFT RVDT.  THE AIRCRAFT WAS THEN TEST FLOWN FOR OVER AN HOUR WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
